Nausea And Vomiting Accompanied By Shortness Of Breath?

Illustration of Nausea And Vomiting Accompanied By Shortness Of Breath?
Illustration: Nausea And Vomiting Accompanied By Shortness Of Breath? cdn.aarp.net

Hello. I have nausea and vomiting. I was given a prescription for taking the drug Metoclopramide 3×1 before meals, Omeprazole 1×1 before meals, Elkana Tablet 1×1 after meals. But when I take the medicine, do I experience mild shortness of breath? Is that normal? Is it because of side effects or because of what? Thanks.

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. The drugs you take, namely metoclopramide and omeprazole, are drugs that are generally prescribed to treat complaints of nausea and vomiting, reduce stomach acid, and encourage food more quickly from the stomach to the intestine. While the only tablet contains a variety of vitamins and minerals that are good for your body.


Regarding complaints of shortness of breath that you experience, basically these three drugs do not have these side effects. So if you experience it, among the possibilities that can occur are:

You experience fairly rare and unrecorded side effects
You are allergic to one component of the drug
Shortness of breath you experience is not an impact of the drug, but from the increase in stomach acid, because among the symptoms of stomach acid is shortness of breath


What can distinguish it is whether the tightness that you feel is really pure only appears when you have taken the drug, or there are other moments where you feel tightness but do not take medication, or take medication but there is no shortness. If indeed the shortness appears only if you are taking medication, then there may be allergies or side effects and you should first stop using the medicine, then return to your doctor to choose another type of drug. If you are in doubt, it is safer if you keep returning to your doctor.


But if there is ever a shortness of time that is not related to the drug, then you try to evaluate whether there are your habits that trigger an increase in stomach acid, such as delaying eating, eating too fast, eating too much at one time, eating spicy, sour and oily foods, eating coffee and tea, and stress. Try to avoid these triggers, and if that doesn't work, see a doctor. So, hopefully answering your question.

: by

Related Question

How To Prevent Pulmonary Tuberculosis From Recurring?

How To Prevent Pulmonary Tuberculosis From Recurring?

(10 months ago)

Good morning,...

Thumbs Toes?

Thumbs Toes?

(1 year ago)

Morning, my left big toe has been pulsating for 2 days. The pulse occurs if the tip of my toes is pressed, is that right? But other signs such as pus, festering nails are pressed, ...

(11 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *